# SDR FDEA201108183365

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724370520100
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIX L/E IS GOUGED APPROX 6" LONG BETWEEN SLAT TRACK 5 AND 6, FROM CONTACT   WITH NR 2 SLAT LOWER SKIN FASTENERS.  SMOOTHED AND BLENDED AREA IAW SRM 51-75-10 AT RT WING FIX L/E SLAT TRACK 5 AND 6.  NDT FOR CRACK AND LIMITS, NO LIMIT REMAINING THICKNESS.  CUTOUT DAMAGE AREA FOR REPAIR IAW SRM 57041-12PB201, FIG 204.  FORMED AND FAB NEW SKIN SECTION, FABRICATED 2EA  BUTT STRAPS AND 2EA REINFORCING STRAPS,IAW SRM57-41-12 FIG 204, DRILLED AND INSTALLED REPAIR PARTS IAW SRM 57-41-12. REPROTECTED AREA IAW SRM 51-75-10.
